Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2015, 6:37 PM EDT for Dade County, Walker County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 6:37 PM EDT (22:37 UTC)
- Expired
- Apr 19, 2015, 7:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
781
WUUS52 KFFC 192237
SVRFFC
GAC083-295-192315-
/O.NEW.KFFC.SV.W.0036.150419T2237Z-150419T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN WALKER COUNTY IN NORTHWESTERN GEORGIA...
DADE COUNTY IN NORTHWESTERN GEORGIA...
* UNTIL 715 PM EDT
* AT 637 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KIMBALL TO NEAR IDER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TRENTON...FORT OGLETHORPE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
CHATTANOOGA VALLEY...RISING FAWN...CHATTANOOGA VALLEY...CLOUDLAND
CANYON STATE PARK...COOPER HEIGHTS...NEW ENGLAND...COLE CITY...
MORGANVILLE...WILDWOOD...HOOKER...FAIRVIEW AND STEPHENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3498 8527 3468 8531 3466 8554 3486 8559
3498 8560
TIME...MOT...LOC 2237Z 256DEG 27KT 3504 8567 3472 8576
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:47 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 19, 3:47 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 PM EDT SUN APR 19 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... QUICK UPDATE TO CANCEL THE REMAINING TORNADO WATCH. WARM FRONT IS SITUATED ACROSS EXTREME NORTHEAST GA THIS AFTERNOON. LARGE AREA OF SHOWERS AND THUNDERSTORMS IS FINALLY MOVING OUT OF THE CWFA...BUT A FEW STRONG TO SEVERE STORMS REMAIN POSSIBLE THROUGH THE EARLY EVENING...MAINLY IN QLCS TYPE SEGMENTS. HIGH RESOLUTION MODELS DO NOT SHOW MUCH IN THE WAY OF PRECIPITATION FOR THE OVERNIGHT HOURS. DO THINK AFTER THE CURRENT PRECIP MOVES OUT OF THE AREA...THERE WILL BE A BREAK DURING THE MID TO LATE EVENING HOURS. BY SUNRISE...A COLD FRONT WILL BEGIN APPROACHING THE NW CORNER OF THE STATE AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS BEGIN INCREASING AGAIN. THERE IS STILL SOME POTENTIAL FOR SEVERE WEATHER ACROSS PORTIONS OF THE CWFA ON MONDAY. ACROSS THE NORTH...SEVERE WEATHER IS LESS LIKELY AS THE FRONT SHOULD MOVE THROUGH DURING THE EARLY MORNING HOURS AND SURFACE HEATING WILL BE LIMITED. AREAS FURTHER SOUTH SHOULD DESTABILIZE THE MOST. IN ADDITION...A NEGATIVELY TILTED 500MB TROUGH WILL SWING THOUGH AND A COUPLED UPPER JET STRUCTURE WILL LEAD TO EXCELLENT UPPER DIVERGENCE. STEEP MID LEVEL LAPSE RATES WILL ALSO BE PRESENT. 0 TO 6 KM SHEAR VALUES HAVE INCREASED A BIT TO AROUND 50KT. AT THIS TIME...THINK THE AREA THAT HAS THE MOST POTENTIAL FOR SEVERE WEATHER MONDAY WILL BE ALONG AND SOUTH OF A LINE FROM LA GRANGE TO ATHENS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...GUSTY WINDS AND ISOLATED TORNADOES. THE MOST LIKELY TIMING SHOULD BE LATE MORNING THROUGH EARLY EVENING. QUIET WEATHER IS EXPECTED ON THE BACK SIDE OF THE FRONT. POPS WILL DECREASE RAPIDLY MID TO LATE EVENING. NLISTEMAA LONG TERM /TUESDAY THROUGH SUNDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. PREVIOUS DISCUSSION IS BELOW. MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES... BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS USED FOR THE LONG TERM FORECAST GRIDS. PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD AIRMASS IN ITS WAKE THROUGH TUESDAY. MOISTURE RETURN BEGINS WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK SHORT WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK WEEK KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST. BETTER CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A STRONGER SHORT WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE ECMWF ARE GENERATING A DECENT SURFACE LOW OVER THE REGION ASSOCIATED WITH THIS SHORT WAVE. ENOUGH INSTABILITY WITH THE MID WEEK SYSTEM FOR A CHANCE OF THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL NATURE OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE WEATHER. WEEKEND SYSTEM SHOWING EVEN LESS INSTABILITY...BUT STRONGER DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER CONVECTION. 20 AVIATION... 18Z UPDATE... LARGE AREA OF SHOWERS AND THUNDERSTORMS QUICKLY EXITING THE NORTHERN TERMINALS. RAPIDLY IMPROVING CONDITIONS EXPECTED. WINDS SHOULD ALSO SWITCH AROUND TO THE SW SIDE WITHIN THE NEXT HOUR. SHOULD BE A QUIET NIGHT...BUT IFR CIGS ARE LIKELY. TOMORROW IS EXPECTED TO BE ANOTHER ACTIVE DAY AS A COLD FRONT MOVES THROUGH THE REGION. //ATL CONFIDENCE...18Z UPDATE... MED CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 77 53 70 / 40 60 20 5 ATLANTA 64 75 53 68 / 30 50 10 5 BLAIRSVILLE 59 70 46 63 / 50 60 30 5 CARTERSVILLE 62 74 49 68 / 40 50 10 5 COLUMBUS 64 80 55 73 / 30 50 10 5 GAINESVILLE 62 73 52 67 / 40 60 20 5 MACON 64 80 55 73 / 40 50 10 5 ROME 61 73 49 69 / 50 50 10 5 PEACHTREE CITY 63 77 51 70 / 30 50 10 5 VIDALIA 68 82 60 75 / 50 50 40 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY... EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JACKSON... JEFFERSON...JOHNSON...LAURENS...MADISON...MONTGOMERY...MORGAN... OCONEE...OGLETHORPE...PULASKI...PUTNAM...TALIAFERRO...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER... WILCOX...WILKES...WILKINSON. &&
Hazardous weather outlook, Apr 19, 1:14 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 114 PM EDT SUN APR 19 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 114 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE A FEW TORNADOES. THE MOST LIKELY TIMING IS BEFORE 8PM. THE MOST LIKELY LOCATION FOR SEVERE STORMS WILL BE EAST OF A LINE FROM COLUMBUS TO ATLANTA TO DAWSONVILLE TO GAINESVILLE. A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND AGAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 19, 3:34 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TORNADO 4 SSE FORT BENNING 32.30N 84.93W
04/19/2015 CHATTAHOOCHEE GA EMERGENCY MNGR
FORT BENNING PLANS AND OPERATIONS DIVISION REPORTED A
TORNADO. MULTIPLE TREES WERE DOWN.
&&
EVENT NUMBER FFC1500216
JLFLocal storm report, Apr 19, 3:41 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG WESTON 31.98N 84.61W
04/19/2015 WEBSTER GA 911 CALL CENTER
911 CENTER REPORTED A TREE DOWN ON HWY 520.
&&
EVENT NUMBER FFC1500217
JLFLocal storm report, Apr 19, 3:43 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG WESTON 31.98N 84.61W
04/19/2015 WEBSTER GA 911 CALL CENTER
911 CENTER REPORTED THREE TREES DOWN IN THE WESTON
AREA.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1500217
JLFLocal storm report, Apr 19, 3:50 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG 4 SW ELLAVILLE 32.20N 84.36W
04/19/2015 SCHLEY GA 911 CALL CENTER
SEVERAL TREES AND POWERLINES DOWN.
&&
EVENT NUMBER FFC1500218
JLFLocal storm report, Apr 19, 3:52 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG BUMPHEAD 32.19N 84.20W
04/19/2015 SCHLEY GA 911 CALL CENTER
911 CENTER REPORTED SEVERAL TREES DOWN NEAR HWY 271 AND
19S.
&&
EVENT NUMBER FFC1500219
JLFLocal storm report, Apr 19, 5:45 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 2 SE COCHRAN 32.37N 83.33W
04/19/2015 BLECKLEY GA 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR ROUTE 257.
&&
EVENT NUMBER FFC1500220
GEOThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:48 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 8:01 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 10 hr |
| Apr 19, 8:49 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Heard | 26 min |
| Apr 19, 9:21 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 39 min |
| Apr 19, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 52 min |
| Apr 19, 10:09 AM EDT | Tornado Warning | FFC | Chattahoochee, Muscogee | 51 min |
| Apr 19, 10:57 AM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Apr 19, 10:58 AM EDT | Tornado Warning | FFC | Floyd, Gordon, Murray, Whitfield | 47 min |
| Apr 19, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Sumter, Webster | 40 min |
| Apr 19, 11:13 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 47 min |
| Apr 19, 11:18 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 42 min |
| Apr 19, 11:24 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more | 51 min |
| Apr 19, 11:26 AM EDT | River Flood Warning | FFC | Dade | 25 hr |
| Apr 19, 11:35 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 19, 11:45 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 45 min |
| Apr 19, 11:49 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Pike, Spalding | 41 min |
| Apr 19, 12:01 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Apr 19, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 34 min |
| Apr 19, 12:18 PM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Apr 19, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 36 min |
| Apr 19, 12:30 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 19, 12:33 PM EDT | Special Weather Statement | FFC | Gilmer | 42 min |
| Apr 19, 12:45 PM EDT | Special Weather Statement | FFC | Crisp | 60 min |
| Apr 19, 1:03 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 57 min |
| Apr 19, 1:08 PM EDT | Special Weather Statement | FFC | Forsyth | 22 min |
| Apr 19, 1:12 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 19, 1:19 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Apr 19, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 37 min |
| Apr 19, 1:33 PM EDT | Special Weather Statement | FFC | Walton | 42 min |
| Apr 19, 1:53 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Apr 19, 1:58 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 47 min |
| Apr 19, 2:00 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Apr 19, 2:06 PM EDT | River Flood Warning | FFC | Cobb | 7 days |
| Apr 19, 2:06 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Apr 19, 2:12 PM EDT | Special Weather Statement | FFC | Taliaferro | 33 min |
| Apr 19, 2:44 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Apr 19, 2:58 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 32 min |
| Apr 19, 4:28 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 7 days |
| Apr 19, 7:14 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 31 min |
| Apr 19, 7:43 PM EDT | Special Weather Statement | FFC | Carroll | 47 min |
| Apr 19, 7:49 PM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.